Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/42204
Title: | Aggregation of dependent risks inmixtures of exponential distributions and extensions | Authors: | Sarabia, José María Gómez-Déniz, Emilio Prieto, Faustino Jordá, Vanesa |
UNESCO Clasification: | 53 Ciencias económicas | Keywords: | Aggregation Dependent random variables Laplace transform Collective risk model Partial Bell polynomials |
Issue Date: | 2018 | Publisher: | 0515-0361 | Journal: | ASTIN Bulletin | Abstract: | The distribution of the sum of dependent risks is a crucial aspect in actuarial sciences, risk management and in many branches of applied probability. In this paper, we obtain analytic expressions for the probability density function (pdf) and the cumulative distribution function (cdf) of aggregated risks, modelled according to a mixture of exponential distributions. We first review the properties of the multivariate mixture of exponential distributions, to then obtain the analytical formulation for the pdf and the cdf for the aggregated distribution. We study in detail some specific families with Pareto (Sarabia et al., 2016), gamma, Weibull and inverse Gaussian mixture of exponentials (Whitmore and Lee, 1991) claims. We also discuss briefly the computation of risk measures, formulas for the ruin probability (Albrecher et al., 2011) and the collective risk model. An extension of the basic model based on mixtures of gamma distributions is proposed, which is one of the suggested directions for future research. | URI: | http://hdl.handle.net/10553/42204 | ISSN: | 0515-0361 | DOI: | 10.1017/asb.2018.13 | Source: | ASTIN Bulletin[ISSN 0515-0361],v. 48, p. 1079-1107 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
19
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
17
checked on Mar 30, 2025
Page view(s)
34
checked on Apr 27, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.